# SDR USAA051385

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688U165
- Condition: Corroded
- Location: Bs 300-353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 300-353; ZEE ANGLE AT S-17L CORRODED.  REPLACED WITH IDENTICAL PART, REMOVED CORRODED ZEE ANGLE WITH NEW IAW SRM 51-10-02 BOEING DWG 65-17688.  DEFECT SIZE: APPROX 1 X 43 INCH CORRODED AREA.
